| Texto completo | |
| Autor(es): |
Nourozi, Vahid
;
Tafazolian, Saeed
;
Rahmati, Farhad
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | TRANSACTIONS ON COMBINATORICS; v. 10, n. 2, p. 8-pg., 2021-06-01. |
| Resumo | |
In this paper, we compute a formula for the a-number of certain maximal curves given by the equation y(q) + y = x (q+1/2) over the finite field F-q2. The same problem is studied for the maximal curve corresponding to Sigma(s)(t=1) y(q/2t) = x(q+1) with q = 2(s), over the finite field F-q2. (AU) | |
| Processo FAPESP: | 18/24604-6 - Curvas supersingulares com muito pontos racionais sobre corpos finitos |
| Beneficiário: | Saeed Tafazolian |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |